@article{dmtcs:1309,
    title      = {The permutation class Av(4213,2143)},
    author     = {David Bevan},
    url        = {https://dmtcs.episciences.org/1309},
    doi        = {10.46298/dmtcs.1309},
    journal    = {Discrete Mathematics \& Theoretical Computer Science},
    issn       = {1365-8050},
    volume     = {Vol. 18 no. 2, Permutation Patterns 2015},
    issuetitle = {Permutation Patterns},
    eid        = 10,
    year       = {2017},
    month      = {Apr},
    keywords   = {Mathematics - Combinatorics, 05A05, 05A15, 05A16},
}